MathSciNet Relay Station
MathSciNet bibliographic data
MR6766 (4,38d) 42.4X
Herriot, John G. Nörlund summability of double Fourier series. Trans. Amer. Math. Soc. 52, (1942). 72–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement